# SDR 2008UALA01340

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 74,031 hours, 9,213 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 362624
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV 110 SIDE EEL ASSEMBLY PIN BROKEN.  FOUND BROKEN PIN CONNECTION. REPLACED PIN OPS CHECKED GOOD. AC OK FOR SERVICE.
